Academic Journals Database
Disseminating quality controlled scientific knowledge

Padé and Hermite-Padé Approximation and Orthogonality

ADD TO MY LIST
 
Author(s): Walter Van Assche

Journal: Surveys in Approximation Theory
ISSN 1555-578X

Volume: 2;
Start page: 61;
Date: 2006;
Original page

ABSTRACT
We give a short introduction to Padé approximation (rational approximation to a function with close contact at one point) and to Hermite-Padé approximation (simultaneous rational approximation to several functions with close contact at one point) and show how orthogonality plays a crucial role. We give some insight into how logarithmic potential theory helps in describing the asymptotic behavior and the convergence properties of Padé and Hermite-Padé approximation.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Jona
Tangokurs Rapperswil-Jona